A method of Hausdorff summability.

B.E. Rhoades

Mathematische Zeitschrift (1963)

  • Volume: 81, page 62-75
  • ISSN: 0025-5874; 1432-1823

How to cite


Rhoades, B.E.. "A method of Hausdorff summability.." Mathematische Zeitschrift 81 (1963): 62-75. <http://eudml.org/doc/170139>.

author = {Rhoades, B.E.},
journal = {Mathematische Zeitschrift},
keywords = {series, summability},
pages = {62-75},
title = {A method of Hausdorff summability.},
url = {http://eudml.org/doc/170139},
volume = {81},
year = {1963},

AU - Rhoades, B.E.
TI - A method of Hausdorff summability.
JO - Mathematische Zeitschrift
PY - 1963
VL - 81
SP - 62
EP - 75
KW - series, summability
UR - http://eudml.org/doc/170139
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.